MAUDE Adverse Event Report: AVANOS MEDICAL INC. COOLED RADIOFREQUENCY KIT ADVANCED; CRPA-COOLIEF RF PROBES ADVANCED

AVANOS MEDICAL INC. COOLED RADIOFREQUENCY KIT ADVANCED; CRPA-COOLIEF RF PROBES ADVANCED
Model Number CRKA-17-50-4
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided; therefore, the udi-pi is unavailable.The lot number was not provided by the customer.All information reasonably known as of 04-mar-2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported "an infection occurred in a patient who was treated with coolief." the infection site was at the medial aspect above the patient's right knee.The coolief treatment date was (b)(6) 2025.The patient began experiencing pain on (b)(6) 2026.At the visit on (b)(6) 2026, the condition was diagnosed as an infection.It is unclear whether the symptoms are due to a bacterial infection or an exacerbation of inflammation caused by the ablation procedure.However, as the symptoms occurred at the treatment site, it is presumed that the condition was diagnosed as an infection.Additional information received 03-mar-2026 stating treatment for the infection included the administration of intravenous (iv) medication therapy.Infusion therapy was administered.The treatment is ongoing.The current condition is under continued follow-up.No medical intervention other than iv infusion therapy was required.

Brand Name
COOLED RADIOFREQUENCY KIT ADVANCED
Common Device Name
CRPA-COOLIEF RF PROBES ADVANCED
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT S. DE R.L. DE C.V.
ave noruega edificio d-1b
fraccionamiento rubio
tijuana b.c. 22116
MX   22116
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key24520802
Report Number2026095-2026-00011
Device Sequence Number9724241
Product Code GXI
UDI-Device Identifier00193493478811
UDI-Public(01)00193493478811
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K203066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCRKA-17-50-4
Device Catalogue NumberCRKA-17-50-4
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Initial Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale